Sharma Akanksha, Girja S. Srivastava, Department of Mathematics, Jaypee Institute of Information Technology, A-10, Sector-62, Noida-201307, Uttar Pradesh, India, e-mail: firstname.lastname@example.org, email@example.com
Abstract: The spaces of entire functions represented by Dirichlet series have been studied by Hussein and Kamthan and others. In the present paper we consider the space $X$ of all entire functions defined by vector-valued Dirichlet series and study the properties of a sequence space which is defined using the type of an entire function represented by vector-valued Dirichlet series. The main result concerns with obtaining the nature of the dual space of this sequence space and coefficient multipliers for some classes of vector-valued Dirichlet series.
Keywords: vector-valued Dirichlet series; analytic function; entire function; dual space; norm
Classification (MSC 2010): 30B50, 30D15, 46E40
Full text available as PDF.
 L. H. Khôi: Holomorphic Dirichlet series in the half plane. Vietnam J. Math. 26 (1998), 259-271. MR 1684343 | Zbl 0935.30002
 S. Mandelbrojt: Dirichlet series. Rice Inst. Pamphlet 31 159-272 (1944). MR 0012163 | Zbl 0063.03767
 B. L. Srivastava: A Study of Spaces of Certain Classes of Vector Valued Dirichlet Series. Thesis. Indian Institute of Technology Kanpur (1983).
Access to the full text of journal articles on this site is restricted to the subscribers.
For access please contact editorial office at firstname.lastname@example.org indicating DOI.
[List of online first articles] [Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]